# SDR AALA202301170396

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 40,976 hours, 16,798 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT LATCH WHEN PUSHED FROM OUTSIDE COCKPIT. DIFFICULT TO CLOSE. CLEANED AND LUBED FLIGHT DECK DOOR LATCH. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
